# SDR DALA2024042904786

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 139,562 hours, 20,288 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Wing Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 176 LEVEL AT FL340 THE RIGHT WING SLIDE ADVISORY MSG ILLUMINATED ALONG WITH OVERHEAD EMER. DOOR LIGHT. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF RIGHT WING EMER EXIT DOOR. NO DEFECTS NOTED. PERFORMED TARGET TEST ON PSEU. NO FAULTS DETECTED . ADVISORY MSG ALONG WITH OVERHEAD EMER DOOR LIGHT NO LONGER PRESENT. NO 30 DAY HISTORY REF B767 AMM 32-09 AND AMM 52-21. A/C OK FOR SVC (5328640)
